my doctor gave me bupropion 75mg tablets to stop weight gain.. but i dnt understand if it would actually help me lose weight i need reassurance to belive my doctor cuz ive had people tell me it wont help..will these pills help me lose weight
its not 100% but since it acts on norepinephrine, (which is a looot like adrenaline) it activates your "fight or flight" (aka sympathetic nervous symptom) when released. This respons makes your digestive system slow down resulting in less need for foods (as well as dialated puples, lack of saliva production and anything else that happens when your an active situation... this med CAN cause anxiety in some people so be aware of this but shouldnt be too bad with your dosage). the only real way to lose weight is to excersise (specificly cardiovascular activities such as swimming, jump roap, tybo, running, cycling, so on and needs to be frequently, id say about 5 times a week) and diet. (the diet part can be looked up on the web and its mostly based on coleries. you have to eat a certain % to maintain a body weight and a % to lose weight based on the individual) I dont know what pcos is so dont know what to say about that...
let me start by saying your not alone here by having PCOS first of all i have had it now 16 years and its really hard to cope with yes you can put on loads of with it and to be honest, your weight will allways be up and down with it hun i know this can be hard to take it, but i really don't think your dr should of giving you bupropion, has most girls/ women and myself i know are on a tablet called METFORMIN 500mg, and that has helped my weight hun so i would really have a word with your dr again and explain.
all the best.
thinking of ya
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Feb 2011 • 1 answer
Posted 28 Jul 2011 • 2 answers
Posted 6 Jan 2013 • 3 answers
Posted 2 Sep 2013 • 1 answer
Posted 18 Aug 2015 • 1 answer